I take 120 mg per day. I am a woman weighing 200 lbs? I have severe skin itching and bruising, restless legs,headaches, sleep apnea, anxiety.
First let me say that getting off of cymbalta is not as easy as a doctor might tell you for most people. How do I know that? Because I am currently working at getting off it myself. I spend alot of time on this site offering my help where I can to help distract myself from the side effects of getting off of this med.
For the dose you are on most recommend trying to go down to 90mg and see what happens. Cymbalta has a half life of 12 hours but remains active in the blood for 2 1/2 days so it will take about 48 hours before you can tell if you are going to have side effects. Your symptoms now sound like you have already tried to get off it. I found that at first reducing the dose by 30mg helped relieve some of the side effects I had while taking the higher dose. And it is possible to gradually move from 120 to 90 to 60 then 30. It all depends on how bad the side effects are and they can be different for everyone.
Some of the fun side effects that come with going off the drug too. These are brain zaps, more anxiety, headaches, dizziness, jittery feeling, nightmares and the list goes on. But don't give up hope.
There is a way to taper off the drug safely with minimal side effects and there are also things you can do to help with the side effects.
I have friended you so that you can contact me with a private question if you want and I can give you more information.
And you can search online for 'Cymbalta withdrawal help and support' I am in a support group as lady2882 there too and it has helped tremedously.
Your Physician is the one who should take the lead in decreasing or discontinuing your Cymbalta.
The cause of your skink itching, bruising, restless legs and other complaints need to be investigated to determine the cause. It is possible that they are not caused by Cymbalta.
Please talk to your physician to ascertain which other medication you should be on while you are discontinuing Cymbalta, under your doctor's supervision.
Madhup Joshi, MD
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Oct 2016 • 8 answers
Updated 15 Dec 2011 • 10 answers
Updated 19 Dec 2013 • 4 answers
Updated 3 Feb 2013 • 6 answers
Updated 14 Dec 2015 • 2 answers